MathSciNet Relay Station
MathSciNet bibliographic data
MR2209754 (2007b:60153) 60H15 (35K57 35R60 76M35 76S05)
Da Prato, G.; Röckner, Michael; Rozovskii, B. L.; Wang, Feng-Yu Strong solutions of stochastic generalized porous media equations: existence, uniqueness, and ergodicity. Comm. Partial Differential Equations 31 (2006), no. 1-3, 277–291.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement